# SDR FDEA201101050013

- Difficulty date: January 5, 2011
- Submitted: January 5, 2011
- Operation: Air carrier
- Aircraft: N993FD
- Make and model: Boeing 757-2Q8
- Aircraft serial: 24965
- Aircraft time: 54,902 hours, 18,656 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Spar
- Condition: Gouged
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BETWEEN AFT SPAR AND RUDDER RIB STA 97.354 LT SIDE HAS 2 GOUGES. REPAIRED DAMAGE IAW EA F-5530-143212.  STABILIZER-VERTICAL-ELONGATED HOLES IN TRAILING RIB.  MAJOR REPAIR.
